Alert archive / Oklahoma / Flash Flood Watches in 2008
Flash Flood Watch 3, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Mar 16, 2008, 12:45 PM CDT for 4 counties in Arkansas; 13 counties in Oklahoma. It took effect at Mar 17, 2008, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 16, 2008, 12:45 PM CDT (17:45 UTC)
- In effect from
- Mar 17, 2008, 7:00 PM CDT
- Expired
- Mar 17, 2008, 11:07 AM CDT
- In force
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Ottawa County, OK, Pittsburg County, OK, Pushmataha County, OK, Wagoner County, OK
The radar
The Western Arkansas radar (KSRX), 67 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KTSA 161745 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1245 PM CDT SUN MAR 16 2008 ARZ001-002-010-011-019-020-029-OKZ049-053-058-062-063-067>076- 170145- /O.NEW.KTSA.FF.A.0003.080318T0000Z-080319T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OTTAWA-MAYES-DELAWARE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...MIAMI...PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL... MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 1245 PM CDT SUN MAR 16 2008 ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES...IN ARKANSAS... BENTON...CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW... DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH... MUSKOGEE...OTTAWA...PITTSBURG...PUSHMATAHA...SEQUOYAH AND WAGONER. * FROM MONDAY EVENING THROUGH TUESDAY EVENING * WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A SLOW MOVING FRONTAL BOUNDARY...WITH CONDITIONS BECOMING FAVORABLE BY MONDAY EVENING FOR REPEATED ROUNDS OF RAINFALL TO AFFECT MANY OF THE SAME AREAS. CURRENTLY...LOCATIONS ALONG AND EAST OF A LINE FROM MIAMI OKLAHOMA TO MCALESTER OKLAHOMA HAVE THE HIGHEST POTENTIAL OF RECEIVING WIDESPREAD RAINFALL TOTALS OF ONE TO THREE INCHES...WITH LOCAL AMOUNTS OVER FIVE INCHES POSSIBLE. * ROAD CLOSURES DUE TO HIGH WATER ARE POSSIBLE DURING THE OVERNIGHT HOURS ON MONDAY...WHICH CAN LEAD TO DANGEROUS DRIVING CONDITIONS. REMEMBER...DO NOT CROSS ROADWAYS WHERE THE WATER DEPTH IS UNKNOWN. ADDITIONALLY...THE EXPECTED RAINFALL AMOUNTS MAY LEAD TO MAJOR RIVER FLOODING FOR PORTIONS OF SOUTHEAST OKLAHOMA WHICH MAY IMPACT CAMP GROUNDS AND ROADWAYS WITHIN THE FLOOD PLAIN. THIS FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
3 follow-up statements
000 WGUS64 KTSA 162042 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 342 PM CDT SUN MAR 16 2008 ARZ001-002-010-011-019-020-029-OKZ049-053-058-062-063-067>076- 170900- /O.CON.KTSA.FF.A.0003.080318T0000Z-080319T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OTTAWA-MAYES-DELAWARE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...MIAMI...PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL... MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 342 PM CDT SUN MAR 16 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL... CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...DELAWARE...HASKELL... LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...OTTAWA... PITTSBURG...PUSHMATAHA...SEQUOYAH AND WAGONER. * FROM MONDAY EVENING THROUGH TUESDAY EVENING * WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A SLOW MOVING FRONTAL BOUNDARY...WITH CONDITIONS BECOMING FAVORABLE BY MONDAY EVENING FOR REPEATED ROUNDS OF RAINFALL TO AFFECT MANY OF THE SAME AREAS. CURRENTLY... LOCATIONS ALONG AND EAST OF A LINE FROM MIAMI OKLAHOMA TO MCALESTER OKLAHOMA HAVE THE HIGHEST POTENTIAL OF RECEIVING WIDESPREAD RAINFALL TOTALS OF ONE TO THREE INCHES...WITH LOCAL AMOUNTS OVER FIVE INCHES POSSIBLE. * ROAD CLOSURES DUE TO HIGH WATER ARE POSSIBLE DURING THE OVERNIGHT HOURS ON MONDAY...WHICH CAN LEAD TO DANGEROUS DRIVING CONDITIONS. REMEMBER...DO NOT CROSS ROADWAYS WHERE THE WATER DEPTH IS UNKNOWN. ADDITIONALLY...THE EXPECTED RAINFALL AMOUNTS MAY LEAD TO MAJOR RIVER FLOODING FOR PORTIONS OF SOUTHEAST OKLAHOMA WHICH MAY IMPACT CAMP GROUNDS AND ROADWAYS WITHIN THE FLOOD PLAIN. THIS FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
000 WGUS64 KTSA 170850 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 350 AM CDT MON MAR 17 2008 ARZ001-002-010-011-019-020-029-OKZ049-053-058-062-063-067>076- 172100- /O.CON.KTSA.FF.A.0003.080318T0000Z-080319T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OTTAWA-MAYES-DELAWARE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...MIAMI...PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL... MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 350 AM CDT MON MAR 17 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL... CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...DELAWARE...HASKELL... LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...OTTAWA... PITTSBURG...PUSHMATAHA...SEQUOYAH AND WAGONER. * FROM THIS EVENING THROUGH TUESDAY EVENING * WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A SLOW MOVING FRONTAL BOUNDARY...WITH CONDITIONS BECOMING FAVORABLE BY THIS EVENING FOR REPEATED ROUNDS OF RAINFALL TO AFFECT MANY OF THE SAME AREAS. CURRENTLY... LOCATIONS ALONG AND EAST OF A LINE FROM MIAMI OKLAHOMA TO MCALESTER OKLAHOMA HAVE THE HIGHEST POTENTIAL OF RECEIVING WIDESPREAD RAINFALL TOTALS OF THREE TO SIX INCHES...WITH LOCAL AMOUNTS OVER SEVEN INCHES POSSIBLE. * ROAD CLOSURES DUE TO HIGH WATER ARE LIKELY DURING THE OVERNIGHT HOURS ON MONDAY AND CONTINUING INTO TUESDAY...WHICH WILL LEAD TO DANGEROUS DRIVING CONDITIONS. REMEMBER...DO NOT CROSS ROADWAYS WHERE THE WATER DEPTH IS UNKNOWN. ADDITIONALLY...THE EXPECTED RAINFALL AMOUNTS MAY LEAD TO MAJOR RIVER FLOODING FOR PARTS OF SOUTHEAST OKLAHOMA WHICH MAY IMPACT CAMPGROUNDS AND ROADWAYS WITHIN THE FLOOD PLAIN. THIS FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
000 WGUS64 KTSA 171607 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1107 AM CDT MON MAR 17 2008 ARZ001-002-010-011-019-020-029-OKZ049-053-058-062-063-067>076- 180015- /O.CAN.KTSA.FF.A.0003.080318T0000Z-080319T0000Z/ /O.NEW.KTSA.FA.A.0002.080318T0000Z-080319T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OTTAWA-MAYES-DELAWARE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...MIAMI...PRYOR...JAY...WAGONER...TAHLEQUAH...STILWELL... MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 1107 AM CDT MON MAR 17 2008 ...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... ...FLASH FLOOD WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE FOLLOWING COUNTIES...IN ARKANSAS... BENTON...CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW... DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH... MUSKOGEE...OTTAWA...PITTSBURG...PUSHMATAHA...SEQUOYAH AND WAGONER. * FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING * WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A SLOW MOVING FRONTAL BOUNDARY...WITH CONDITIONS BECOMING FAVORABLE BY THIS EVENING FOR REPEATED ROUNDS OF RAINFALL TO AFFECT MANY OF THE SAME AREAS. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE COMMON ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. HOWEVER...PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS COULD SEE UPWARDS OF 6 INCHES OF RAIN BY WEDNESDAY MORNING. THESE RAINFALL TOTALS WILL LIKELY CAUSE FLOODING OF LOW LYING AREAS AND RIVER FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ OKZ054>057-059>061-064>066-180015- /O.NEW.KTSA.FA.A.0002.080318T0000Z-080319T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-PAWNEE-TULSA-ROGERS-CREEK- OKFUSKEE-OKMULGEE- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...PAWNEE...TULSA...CLAREMORE...BRISTOW...OKEMAH...OKMULGEE 1107 AM CDT MON MAR 17 2008 ...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WATCH FOR THE FOLLOWING COUNTIES...IN EAST CENTRAL OKLAHOMA...OKFUSKEE. IN NORTHEAST OKLAHOMA...CRAIG...CREEK... NOWATA...OKMULGEE...OSAGE...PAWNEE...ROGERS...TULSA AND WASHINGTON. * FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING * WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A SLOW MOVING FRONTAL BOUNDARY...WITH CONDITIONS BECOMING FAVORABLE BY THIS EVENING FOR REPEATED ROUNDS OF RAINFALL TO AFFECT MANY OF THE SAME AREAS. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE COMMON ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. HOWEVER...PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS COULD SEE UPWARDS OF 6 INCHES OF RAIN BY WEDNESDAY MORNING. THESE RAINFALL TOTALS WILL LIKELY CAUSE FLOODING OF LOW LYING AREAS AND RIVER FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Mar 16, 10:53 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Mar 16, 10:53 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1053 AM CDT SUN MAR 16 2008 .DISCUSSION... MID AND HIGH CLOUDS CONTINUE ACROSS MUCH OF NORTHEAST OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS THIS MORNING WITH SOME LOWER CLOUDS ACROSS WEST-CENTRAL ARKANSAS. THE MID AND HIGH CLOUDS LOOK TO MOVE NORTH OUT OF THE AREA THIS AFTERNOON BEFORE MORE CLOUDS ROLL IN THIS EVENING IN ADVANCE OF THE NEXT STORM SYSTEM. HAVE MADE SOME ADJUSTMENTS TO TEMPS AND THE SKY GRIDS FOR THIS AFTERNOON. OTHERWISE...CURRENT FORECAST LOOKS TO BE ON TRACK. && .PREV DISCUSSION... /ISSUED 406 AM CDT SUN MAR 16 2008/ DISCUSSION... LOW CLOUDS REMAIN STUBBORN ACROSS FAR NORTHWEST ARKANSAS BUT SHOULD FINALLY DISSIPATE THERE EARLY THIS MORNING. HIGH CLOUDINESS IS ALREADY OVERSPREADING THE AREA AND WILL RESULT IN FILTERED SUNSHINE TODAY. NOT MUCH HAS CHANGED WITH REGARDS TO THE APPROACHING STORM SYSTEM FOR THE FIRST PART OF THE WEEK. SHOWERS AND THUNDERSTORMS WILL DEVELOP TO OUR WEST OVERNIGHT AND EXPAND TO THE NORTHEAST EARLY MONDAY. ADDITIONAL SHOWERS AND STORMS WILL DEVELOP FURTHER SOUTH DURING THE DAY MONDAY BUT THE HEAVIER RAINFALL DURING THE DAY SHOULD BE CONFINED TO NORTHEAST OKLAHOMA AND POINTS NORTH AND WEST. DRYLINE WILL ADVANCE EAST TO NEAR INTERSTATE 35 BY EARLY MONDAY EVENING WITH STRONG TO SEVERE THUNDERSTORMS DEVELOPING ALONG IT FROM CENTRAL OKLAHOMA INTO NORTHERN TEXAS. A LARGE MCS WILL EVENTUALLY DEVELOP OVERNIGHT AND PRODUCE HEAVY TO EXCESSIVE RAINFALL ALONG ITS TRACK WHICH SHOULD TAKE IT ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. A FLOOD WATCH WILL LIKELY BE NEEDED FOR THIS AREA AS THE EVENT DRAWS CLOSER. COLD FRONT WILL OVERTAKE THE DRYLINE AND SWEEP ACROSS NEARLY ALL OF THE FORECAST AREA BY SUNRISE TUESDAY. UPPER SYSTEM WILL LIFT ACROSS NORTHERN TEXAS TUESDAY SO RAIN AND A FEW THUNDERSTORMS WILL CONTINUE BEHIND THE FRONT...ESPECIALLY IN SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SKIES WILL CLEAR BY WEDNESDAY WITH TEMPERATURES WARMING BACK TO ABOVE NORMAL FOR THE LAST HALF OF THE WORK WEEK. THE MEDIUM RANGE MODELS DIVERGE BY NEXT WEEKEND BUT THERE IS GENERAL AGREEMENT THAT ANOTHER FAIRLY POTENT STORM SYSTEM WILL IMPACT THE AREA DURING THIS TIMEFRAME. WILL CARRY LOW POPS SATURDAY WITH THE BETTER CHANCES POSSIBLY JUST BEYOND THIS FORECAST PERIOD. THE ECMWF EVEN INDICATES THE POTENTIAL FOR A WHITE EASTER SUNDAY ACROSS PART OF THE FORECAST AREA...WE SHALL SEE. STAYED CLOSE TO GUIDANCE TEMPERATURES TODAY AND TONIGHT BUT WENT WARMER THAN THE GFS MOS MONDAY AND COOLER THAN IT BEHIND THE COLD FRONT MONDAY NIGHT. ALSO WENT LOWER THAN THE GFS MOS POPS IN NORTHEAST OKLAHOMA TUESDAY. USED A BLEND OF THE GFS MOS AND THE ECMWF FOR TEMPERATURES IN THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... TUL 59 46 67 49 / 0 30 90 90 FSM 62 47 69 58 / 0 10 60 100 MLC 63 51 69 54 / 0 20 80 100 BVO 58 42 65 46 / 0 40 90 90 FYV 60 42 66 56 / 0 10 60 100 BYV 58 42 65 57 / 0 10 60 100 MKO 60 45 67 53 / 0 20 80 100 MIO 58 42 64 48 / 0 30 90 90 F10 60 48 67 52 / 0 30 80 100 HHW 65 52 72 57 / 0 20 70 90 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....07
Hazardous weather outlook, Mar 16, 4:53 AM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 453 AM CDT SUN MAR 16 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 453 AM CDT SUN MAR 16 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...MAINLY EASTERN OKLAHOMA. ONSET...AFTER MIDNIGHT. DISCUSSION... SHOWERS AND THUNDERSTORMS WILL BECOME POSSIBLE LATE TONIGHT AS A DEVELOPING STORM SYSTEM IN THE SOUTHWESTERN UNITED STATES BEGINS TO APPROACH. INSTABILITY WILL INCREASE TONIGHT...BUT SEVERE WEATHER IS NOT EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE DEVELOPING STORM SYSTEM IN THE SOUTHWEST WILL CONTINUE TO APPROACH THE AREA MONDAY AND WILL MOVE THROUGH IT TUESDAY. SHOWER AND THUNDERSTORMS WILL BECOME LIKELY. SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON AND MONDAY NIGHT IN ADVANCE OF A DRY LINE AND COLD FRONT. HEAVY RAIN WILL ALSO BE POSSIBLE BOTH AHEAD OF THE COLD FRONT MONDAY AND BEHIND THE COLD FRONT TUESDAY. HIGH PRESSURE WILL DOMINATE THE WEATHER AFTER THE STORM SYSTEM MOVES OUT OF THE AREA. THE NEXT STORM SYSTEM WILL APPROACH THE AREA NEXT SATURDAY WITH YET ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD BE PREPARED FOR POSSIBLE SPOTTER ACTIVIATION MONDAY AFTERNOON AND MONDAY NIGHT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
Nearby
Flash Flood Watches in Oklahoma, 2008Flash Flood Watches in Arkansas, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.